# SDR CALA2013102192189

- Difficulty date: October 19, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 60,325 hours, 6,926 cycles
- Engine: Pwa PW4056
- System (JASC): 2572 · Electronic Shelf Section
- Part: Shield
- Condition: Damaged
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEC DRIP SHIELD REPAIR TASK CARD 895190202 EA 2551-01082, OPERATION 2,  DEVIATIONS FOUND WHILE ACCOMPLISHING REPAIR.  CORRECTIONS ACCOMPLISHED IAW ECRA 2551-01142.
